Discussions By Condition: Nerve conditions

help with sort of dizzyness

Posted In: Nerve conditions 1 Replies
  • Posted By: Anonymous
  • July 22, 2010
  • 03:28 AM

i've been having this weird feeling since 1st of july. I feel this sort of dizziness, but its not really dizziness its more like inbalance. I look at something for example and know there is something wrong.. its a weird feeling, inbalance feeling. I did blood tests and checked eyes and both are ok. I've been taking bethahistine but it didnt work, and then i took gravol, but didnt work either, afterwards i got sick with symptoms of a cold, my throat was hurting and i had a fever, i got antibiotics for 3 days, which helped my throat, and for some weird reason my dizziness was also almost gone , very lightly. now the dizziness is worse, any help?

Reply Flag this Discussion

1 Replies:

  • Your eyes showed no papilledema; it's not likely that intracranial pressure is involved. Did you have your ears examined? It's possible this isn't a neurological problem at all but an ear problem. Many cases of imbalance are due to disruptions of equilibrioception in the vestibular system; some are classified as benign paroxysmal positional vertigo (BPPV). This can be treated by simple physical therapy and will often disappear. Are you still experiencing this dizziness? Is the sense of imbalance aggravated by the position of your neck? Is it constant or does it come in attacks?
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?